Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




183 Publications

2020 | Thesis | IST-REx-ID: 7460 | OA
Ölsböck, Katharina. The Hole System of Triangulated Shapes. IST Austria, 2020, doi:10.15479/AT:ISTA:7460.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of the PL-Approximation of Isomanifolds.” EUROCG 2020.
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
Pach, János, et al. “Almost All String Graphs Are Intersection Graphs of Plane Convex Sets.” Discrete and Computational Geometry, vol. 63, no. 4, Springer Nature, 2020, pp. 888–917, doi:10.1007/s00454-020-00213-z.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8317 | OA
Aichholzer, Oswin, et al. “Folding Polyominoes with Holes into a Cube.” Computational Geometry: Theory and Applications, vol. 93, 101700, Elsevier, doi:10.1016/j.comgeo.2020.101700.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8323 | OA
Pach, János. “A Farewell to Ricky Pollack.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00237-5.
View | DOI | Download None (ext.)
 
2020 | Journal Article | IST-REx-ID: 8338 | OA
Akopyan, Arseniy, et al. “On Mutually Diagonal Nets on (Confocal) Quadrics and 3-Dimensional Webs.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00240-w.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8538 | OA
Akopyan, Arseniy, et al. “Billiards in Ellipses Revisited.” European Journal of Mathematics, Springer Nature, 2020, doi:10.1007/s40879-020-00426-9.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 8580
Graff, Grzegorz, et al. “The Application of Persistent Homology in the Analysis of Heart Rate Variability.” 11th Conference of the European Study Group on Cardiovascular Oscillations: Computation and Modelling in Physiology: New Challenges and Opportunities, , 9158054, IEEE, 2020, doi:10.1109/ESGCO49734.2020.9158054.
View | DOI
 
2020 | Conference Paper | IST-REx-ID: 8135 | OA
Edelsbrunner, Herbert, et al. “Radius Functions on Poisson–Delaunay Mosaics and Related Complexes Experimentally.” Topological Data Analysis, vol. 15, Springer Nature, 2020, pp. 181–218, doi:10.1007/978-3-030-43408-3_8.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: MLA

Export / Embed